# SDR SWAA2023090797795

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,564 hours, 30,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE CABIN EMERGENCY LIGHTS OUT<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS IAW AMM 33-51-06. EQUIPMENT # M01672;M1670;M1675. ALL OPS CHECK GOOD .
